Formal cohomology, analytic cohomology and non-algebraic manifolds
Compositio Mathematica, Tome 74 (1990) no. 3, p. 299-325
@article{CM_1990__74_3_299_0,
     author = {Kosarew, Siegmund and Peternell, Thomas},
     title = {Formal cohomology, analytic cohomology and non-algebraic manifolds},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {74},
     number = {3},
     year = {1990},
     pages = {299-325},
     zbl = {0709.32009},
     mrnumber = {1055698},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__74_3_299_0}
}
Kosarew, Siegmund; Peternell, Thomas. Formal cohomology, analytic cohomology and non-algebraic manifolds. Compositio Mathematica, Tome 74 (1990) no. 3, pp. 299-325. http://www.numdam.org/item/CM_1990__74_3_299_0/

[A] Arnold, V.I., Bifurcations of invariant manifolds of differential equations and normal forms in neighborhoods of elliptic curves. English transl. Funct. Anal. Appl. 10 (1977) 249-257. | Zbl 0346.58003

[A-G] Andreotti, A. and Grauert, H., Théorèmes de finitude pour la cohomologie des espaces complexes. Bull. Soc. math. France 90 (1962) 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[B-K] Bingener, J. and Kosarew, S., Lokale Modulräume in der analytischen Geometrie. Vieweg Verlag, Braunschweig 1987. | Zbl 0644.32001

[Ba] Baran, A., Duality for the hyperext on complex spaces. Rev. Roum. 31 (1986) 95-120. | MR 839814 | Zbl 0604.32012

[Bn] Bănică, C. and Stănăsilă, O., Algebraic Methods in the Global Theory of Complex Spaces. Ed. Academiei Bucuresti, John Wiley & Sons, London-New York-Sydney- Toronto 1976. | MR 463470 | Zbl 0334.32001

[Bo] Borel, A. et al., Intersection cohomology. Progress in Math. 50, Birkhäuser 1984. | Zbl 0553.14002

[BPV] Barth, W., Peters, C., Van De Ven, A., Compact complex surfaces. Erg. der Math. Vol. 4 Bonn -Heidelberg-New York, Springer 1984. | MR 749574 | Zbl 0718.14023

[E] Enoki, I., Surfaces of class VII with curves. Tôhoku Math. J. 33 (1981) 453-492. | MR 643229 | Zbl 0476.14013

[F] Fritzsche, K., q-konvexe Restmengen in kompakten komplexen Mannigfaltigkeiten. Math. Ann. 221 (1976) 251-273. | MR 419840 | Zbl 0327.32007

[Ha 1] Hartshorne, R., Residues and Duality. Springer LN in Math. 20, Berling-Heidelbeg-New York, 1966. | MR 222093 | Zbl 0212.26101

[Ha 2] Hartshorne, R., Ample Subvarieties of Algebraic Varieties. Springer LN in Math. 156, Berlin-Heidelberg- New York, 1970. | MR 282977 | Zbl 0208.48901

[Ha 3] Hartshorne, R., Algebraic Geometry. Graduate Texts in Math. Springer 1977. | MR 463157 | Zbl 0367.14001

[I-P 1] Iljashenko, Y. and Pyartli, A., Neighborhoods of zero type in embedded complex tori. In: Topics in Modern Mathematics. Transl. from Petrovskii Sem. No. 5 (ed. O.A. Oleinik), New York 1985. | Zbl 0664.32016

[I-P 2] Iljashenko, Y. and Pyartli, A., Materialization of Poincaré resonances and divergence of normalizing series. Transl. from Petrovskii Sem. No. 7: J. Sov. Math. 31 (1985) 3053-3092. | Zbl 0575.34037

[K 1] Kodaira, K., On the structure of compact complex analytic surfaces II. Amer, J. Math. 88 (1966) 682-721. | MR 205280 | Zbl 0193.37701

[K 2] Kodaira, K., On the structure of compact complex analytic surfaces III Amer. J. Math. 90. (1969) 55-83. | MR 228019 | Zbl 0193.37701

[K 3] Kodaira, K., Holomorphic mappings of polydiscs into compact complex manifolds. J. Diff. Geo. 6 (1971) 33-46. | MR 301228 | Zbl 0227.32008

[Ka] Karras, U., Local Cohomology along Exceptional sets. Math. Ann. 275 (1986) 673-682. | MR 859337 | Zbl 0583.32026

[Ko 1] Kosarew, S., Ein Verschwindungssatz für gewisse Kohomologiegruppen in Umgebung kompakter komplexer Unterräume mit konvex/konkavem Normalenbündel Math. Ann. 261 (1982) 315-326. | MR 679793 | Zbl 0497.32014

[Ko 2] Kosarew, S., Konvergenz formaler komplexer Räume mit konvexem oder konkavem Normalenbündel. J. reine angew. Math. 340 (1983) 6-25. | MR 691958 | Zbl 0534.32002

[Ko 3] Kosarew, S., Modulräume holomorpher Abbildungen auf konkaven komplexen Räumen. Ann. scient. Éc. Norm. Sup. 4e série 20 (1987) 285-310. | Numdam | MR 925718 | Zbl 0636.32011

[N] Neeman, A., Ueda theory: Theorems and Problems. AMS Memoirs 415 (1989). | MR 990364 | Zbl 0704.32006

[Og] Ogus, A., The Formal Hodge Filtration. Invent. Math. 31 (1976) 193-228. | MR 401765 | Zbl 0339.14004

[P-S] Peternell, Th. and Schneider, M., Compactification of C3, I. Math. Ann. 280 (1988) 129-146. | MR 928301 | Zbl 0651.14025

[R] Ramis, J.P., Théorèmes de séparation et de finitude pour l'homologie et la cohomologie des espaces (p, q)-convexes-concaves. Ann. Sc. Norm. Sup. Pisa 27 (1973) 993-997. | Numdam | MR 374477 | Zbl 0327.32001

[R-R 1] Ramis, J.P. and Ruget, G., Complexe dualisant et théorèmes de dualité en géométrie analytique complexe. Publ. Math. I.H.E.S. 38 (1970) 77-91. | Numdam | MR 279338 | Zbl 0206.25006

[R-R 2] Ramis, J.P. and Ruget, G., Résidus et dualité. Invent. math. 26 (1974) 89-131. | MR 352522 | Zbl 0304.32007

[R-R-V] Ramis, J.P., Ruget, G., and Verdier, J.L., Dualité relative en géométrie analytique complexe. Invent. Math. 13 (1971) 261-283. | MR 308439 | Zbl 0218.14010

[U] Ueda, T., On the neighborhood of a compact complex curve with topologically trivial normal bundle. J. Math. Kyoto Univ. 22 (1983) 583-607. | MR 685520 | Zbl 0519.32019

[Ue] Ueno, K., Classification theory of algebraic varieties and compact complex spaces. Lecture Notes in Math. vol. 439. Berlin-Heidelberg-New York, Springer 1975. | MR 506253 | Zbl 0299.14007